# SDR ASOA20120325046

- Difficulty date: March 25, 2012
- Submitted: April 4, 2012
- Operation: Air carrier
- Aircraft: N12967
- Make and model: Emb EMB-145LR
- Aircraft serial: 145133
- Aircraft time: 31,093 hours, 23,409 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD20131A
- Part serial: 54656
- Condition: Discharged
- Location: Emergency Lights
- Part time: 14,335 hours, 10,804 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED THE NR 2 AND 3 AISLE PATH LIGHT STRIPS TO BE INOPERATIVE. MX R & R THE NR 2 EMERGENCY LIGHT BATTERY PACK, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
